Pink Sheet is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Novartis Trileptal Label Adds Warning On Dermatological Reactions

This article was originally published in The Pink Sheet Daily

Executive Summary

Warning highlights reports of Stevens-Johnson Syndrome and toxic epidermal necrolysis with use of the seizure therapy. The reactions may be life threatening, the warning says. Labeling also adds a precaution on multi-organ hypersensitivity reactions.

You may also be interested in...



FDA Warns Novartis, Shire On Misbranding

Shire pulls Fosrenol promos, calling them an “an unfortunate error.”

GSK's Nucala Is Significantly Overpriced, ICER Draft Report Finds

New biologic for severe asthma doesn't stack up well to standard of care on generally accepted levels of cost per quality-adjusted life year.

Topics

UsernamePublicRestriction

Register

LL1133546

Ask The Analyst

Ask the Analyst is free for subscribers.  Submit your question and one of our analysts will be in touch.

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel